# SDR CALA2025082208040

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 737-8
- Aircraft serial: 67581
- Aircraft time: 6,827 hours, 2,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN THE RED.  PRESSURE TOO  HIGH,  INSPECTED SLIDE PRESSURE WITHIN LIMITS ACCORDING TO AMM 25-66-01-200/801 OK FOR SERVICE.
